# SDR DALA2016051203953

- Difficulty date: May 11, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,648 hours, 23,662 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Tab
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY COAT ON RUDDER CONTROL TAB.  REPAIRED IAW SRM 55-41-01.
